Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having pain in arms and legs and cramping. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
hi since i had my daughter over a year now i get pain in my leg and my arms it cramp me also what could that be?
Posted Fri, 30 Aug 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 1 hour later

Thanks for posting your query on XXXXXXX

Pain and cramps in the legs and arms can be due to a few conditions like low blood calcium level, thyroid deficiency, anemia, electrolyte disturbances etc.

Thus I will recommend that you get your blood tests done that include investigations like serum calcium levels, serum vitamin D levels, Thyroid profile, lipid profile, hemogram, vitamin B12 levels, serum electrolytes, blood urea nitrogen , etc.

Till then I will recommend that you take calcium and vitamin B12 supplements and see if those help. Also take nutritious and hygienic diet. Take more of fruits and green vegetables. Exercise at least 20 min a day.

Let me know if you need further clarification


Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor